Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A commutator estimate for pseudo-differential operators


Author: Jürgen Marschall
Journal: Proc. Amer. Math. Soc. 103 (1988), 1147-1150
MSC: Primary 47G05; Secondary 35S05
MathSciNet review: 954997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the commutator $ B \cdot A - {\text{Op}}(ba)$ of two pseudo-differential operators $ A$ and $ B$ an estimate on weighted Sobolev spaces is proved under minimal regularity assumptions on the symbols $ a$ and $ b$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0954997-6
PII: S 0002-9939(1988)0954997-6
Keywords: Pseudo-differential operators, commutators, weighted Sobolev spaces
Article copyright: © Copyright 1988 American Mathematical Society